| Model Number |
1000186-115 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported leak was confirmed.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified similar incidents from this lot.The investigation determined the reported difficulties appear to be a potential product quality issue.On oct 24th 2024, abbott vascular determined that a field action was required for specific lots of priority pack 20/30 w/115 rhv product.The product associated with this complaint is from the impacted population.This action is being taken due to an increased potential for a leak in the indeflator under pressure or vacuum due to a gap in the hose snap fitting and o-rings from a specific supplier.
Event or Problem Description
It was reported that during preparation of the indeflator device negative pressure was not working and air bubbles were noted in the indeflator device.The indeflator was not used in the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.